ITEM METADATA RECORD
Title: Covers of surfaces with fixed branch locus
Authors: Edixhoven, Bas ×
de Jong, Robin
Schepers, Jan #
Issue Date: Jul-2010
Publisher: World Scientific
Series Title: International Journal of Mathematics vol:21 issue:7 pages:859-874
Abstract: Given a connected smooth projective surface X over C, together with a simple normal crossings divisor D on it, we study finite normal covers Y -> X that are unramified outside D. Given further a fibration of X onto a curve C, we prove that the "height" of Y over C is bounded linearly in terms of the degree of Y -> X. We indicate how an arithmetic analog of this result, if true, can be auxiliary in proving the existence of a polynomial time algorithm that computes the mod-l Galois representations associated to a given smooth projective geometrically connected surface over Q. A precise conjecture is formulated.
URI: 
ISSN: 0129-167X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science